Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 319394, 6 pages
http://dx.doi.org/10.1155/2012/319394
Research Article

Fixed Points of Asymptotic Pointwise Nonexpansive Mappings in Modular Spaces

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300160, China
2Tianjin Higher Occupation Technique Education Department, Tianjin University of Technology and Education, Tianjin 300222, China

Received 9 February 2012; Accepted 1 March 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Xue Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Nakano, Modulared Semi-Ordered Spaces, Tokyo, Japan, 1950.
  2. J. Musielak and W. Orlicz, “On modular spaces,” Studia Mathematica, vol. 18, pp. 49–65, 1959. View at Google Scholar · View at Zentralblatt MATH
  3. A. Razani, E. Nabizadeh, M. Beyg Mohamadi, and S. Homaei Pour, “Fixed points of nonlinear and asymptotic contraction in the modular spaces,” Abstract and Applied Analysis, vol. 2007, Article ID 40575, 10 pages, 2007. View at Publisher · View at Google Scholar
  4. M. A. Khamsi, “Quasi-contraction mappings in modular spaces without Δ2-condition,” Fixed Point Theory and Applications, vol. 2008, Article ID 916187, 6 pages, 2008. View at Publisher · View at Google Scholar
  5. K. Kuaket and P. Kumam, “Fixed points of asymptotic pointwise contractions in modular spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1795–1798, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. W. A. Kirk and H.-K. Xu, “Asymptotic pointwise contractions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 12, pp. 4706–4712, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. F. E. Browder, “Nonexpansive nonlinear operators in a Banach space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 54, pp. 1041–1044, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. N. Hussain and M. A. Khamsi, “On asymptotic pointwise contractions in metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 10, pp. 4423–4429, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983.
  11. M. A. Khamsi and W. M. Kozlowski, “On asymptotic pointwise nonexpansive mappings in modular function spaces,” Journal of Mathematical Analysis and Applications, vol. 380, no. 2, pp. 697–708, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. W. A. Kirk, “Fixed point theorems for non-Lipschitzian mappings of asymptotically nonexpansive type,” Israel Journal of Mathematics, vol. 17, pp. 339–346, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH